Accessibility navigation


On certain sums concerning the gcd’s and lcm’s of k positive integers

Hilberdink, T., Luca, F. and Toth, L. (2020) On certain sums concerning the gcd’s and lcm’s of k positive integers. International Journal of Number Theory, 16 (1). pp. 77-90. ISSN 1793-7310

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

356kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1142/S1793042120500049

Abstract/Summary

We use elementary arguments to prove results on the order of magnitude of certain sums concerning the gcd’s and lcm’s of k positive integers, where k ≥ 2 is fixed. We refine and generalize an asymptotic formula of Bordell`es (2007), and extend certain related results of Hilberdink and T´oth (2016). We also formulate some conjectures and open problems.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:85149
Publisher:World Scientific

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation